ITEM METADATA RECORD
Title: A family of smooth quasi-interpolants defined over Powell-Sabin triangulations
Authors: Speleers, Hendrik # ×
Issue Date: 2015
Publisher: Springer-Verlag New York
Series Title: Constructive Approximation vol:41 issue:2 pages:297-324
Abstract: We investigate the construction of local quasi-interpolation schemes based on a family of bivariate spline functions with smoothness r ≥ 1 and polynomial degree 3r-1. These splines are defined on triangulations with Powell-Sabin refinement, and they can be represented in terms of locally supported basis functions which form a convex partition of unity.
With the aid of the blossoming technique, we first derive a Marsden-like identity representing polynomials of degree 3r-1 in such a spline form. Then we present a general recipe to construct various families of smooth quasi-interpolation schemes involving values and/or derivatives of a given function.
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
published-paper.pdfPublished paper Published 377KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science